PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 1 | 1-8
Tytuł artykułu

Perfectly supportable semigroups are σ-discrete in each Hausdorff shift-invariant topology

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we introduce perfectly supportable semigroups and prove that they are σ-discrete in each Hausdorff shiftinvariant topology. The class of perfectly supportable semigroups includes each semigroup S such that FSym(X) ⊂ S ⊂ FRel(X) where FRel(X) is the semigroup of finitely supported relations on an infinite set X and FSym(X) is the group of finitely supported permutations of X.
Twórcy
autor
  • Jan Kochanowski University in Kielce, Poland, t.o.banakh@gmail.com
  • Ivan Franko National University of Lviv, Ukraine
autor
Bibliografia
  • [1] T. Banakh, The Solecki submeasures on groups, preprint (http://arxiv.org/abs/1211.0717).
  • [2] T. Banakh, I. Guran, I. Protasov, Algebraically determined topologies on permutation groups, Topology Appl. 159:9 (2012) 2258–2268.[WoS]
  • [3] T. Banakh, I. Protasov, O. Sipacheva, Topologization of sets endowed with an action of a monoid, preprint(http://arxiv.org/abs/1112.5729).
  • [4] E. Gaughan, Group structures of infinite symmetric groups, Proc. Nat. Acad. Sci. U.S.A. 58 (1967), 907–910.
  • [5] I. Guran, O. Gutik, O. Ravsky, I. Chuchman, On symmetric topologiacl semigroups and groups, Visnyk Lviv Univ. Ser.Mech. Math. 74 (2011), 61–73 (in Ukrainian).
  • [6] D.Mauldin (ed.), The Scottish Book. Mathematics from the Scottish Café, Birkhauser, Boston, Mass., 1981.
  • [7] S. Ulam, A Collection of Mathematical Problems, Intersci. Publ., NY, 1960.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_taa-2013-0001
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.